Welcome!

I'm Jie Han, a combinatorist with interests mainly on extremal combinatorics, graph theory and theoretical computer science. I'm a professor at School of Mathematics and Statistics, Beijing Institute of Technology since April 2022.

Email: lastname.firstname@bit.edu.cn

PhD. 2015. Perfect Matchings, Tilings and Hamilton Cycles in Hypergraphs. Georgia State University. Supervisor: Yi Zhao.

Past positions

Coauthors

Josefran O. Bastos, Fabricio Benevides, Wiebke Bedenknecht, Julia Böttcher, Yulin Chang (3), Guantao Chen, Yangyang Cheng (2), Louis DeBiasio, Laihao Ding(2), Asaf Ferber, Peter Frankl, Luyining Gan (4), Wei Gao (3), Huifen Ge, Hiep Han(2), Ping Hu, Hao Huang, Matthew Jenssen, Peter Keevash, Jaehoon Kim(2), Yoshiharu Kohayakawa (12👑), Shoham Letzter, Allan Lo (2), Dingjia Mao, Richard Montgomery, Patrick Morris(6), Guilherme Oliveira Mota(4), Suil O, Olaf Parczyk(2), Yury Person(4), Joanna Polycn, Barnaby Roberts, Andrzej Rucinski, Marcelo T. Sales(2), Nicolás Sanhueza-Matamala, Songling Shan, Xichao Shu(2), Henrique Stagni(2), Lin Sun, Shumin Sun(2), Lubos Thoma, Andrew Treglown (3), Shoichi Tsuchiya, Bin Wang (2), Guanghui Wang(11👑), Donglei Yang (6), Chuanyun Zang (2), Yi Zhao (13👑), Wenling Zhou(2).

Selected Papers

List of papers

Preprints on ArXiv

  1. Asaf Ferber, Jie Han and Dingjia Mao. Dirac-type Problem of Rainbow matchings and Hamilton cycles in Random Graphs.
  2. Jie Han and Donglei Yang. Spanning trees in sparse expanders.
  3. Ming Chen, Jie Han, Guanghui Wang and Donglei Yang. H-factors in graphs with small independence number.
  4. Jie Han, Ping Hu, Guanghui Wang and Donglei Yang. Clique-factors in graphs with sublinear l-independence number.
  5. Laihao Ding, Jie Han, Shumin Sun, Guanghui Wang and Wenling Zhou. Tiling multipartite hypergraphs in Quasi-random Hypergraphs.
  6. Yangyang Cheng, Jie Han, Bin Wang, Guanghui Wang and Donglei Yang. Rainbow Hamilton cycle in hypergraph systems.
  7. Luyining Gan, Jie Han, Lin Sun and Guanghui Wang. Large Y-tilings and Hamilton l-cycles in k-uniform hypergraphs.
  8. Jie Han, Patrick Morris, Guanghui Wang and Donglei Yang. A Ramsey--Turan theory for tilings in graphs.
  9. Jie Han, Xichao Shu and Guanghui Wang. Non-linear Hamilton cycles in linear quasirandom and uniformly dense hypergraphs.
  10. Yangyang Cheng, Jie Han, Bin Wang and Guanghui Wang. Rainbow spanning structures in graph and hypergraph systems.
  11. Yulin Chang, Jie Han and Lubos Thoma. On powers of tight Hamilton cycles in randomly perturbed hypergraphs.
  12. Accepted/to appear.

  13. Fan Chang, Jie Han, Jaehoon Kim, Guanghui Wang and Donglei Yang. Embedding clique-factors in graphs with low l-independence number, JCTB, accepted.
  14. Luyining Gan, Wei Gao and Jie Han. On zero-nonzero and sign patterns allowing S_n* or S_n, Linear and Multilinear Algebra, to appear.
  15. 2022

  16. Laihao Ding, Jie Han, Shumin Sun, Guanghui Wang and Wenling Zhou. F-factors in quasirandom hypergraphs, JLMS, 106(2022), No. 3, 1810-1843.
  17. Yulin Chang, Huifen Ge, Jie Han and Guanghui Wang. Matchings of given sizes in hypergraphs, SIDMA, 36(2022), No. 3, 2323-2338.
  18. Jie Han. Cover 3-uniform hypergraphs by vertex-disjoint tight paths, JGT, 101(2022), No. 4, 782-802.
  19. Luyining Gan and Jie Han. The decision problem for perfect matchings in dense hypergraphs, ICALP 2022, paper 64, 1-16.
  20. Jie Han and Yi Zhao. Turán number of disjoint triangles in 4-partite graphs, Elec. JC, 29(2), 2022, #P2.35.
  21. Jie Han, Tao Guo, Qiaoqiao Zhou, Wei Han, Bo Bai and Gong Zhang. Structural Entropy of the Stochastic Block Models. Entropy 2022, 24(1), 81.
  22. Yulin Chang, Jie Han, Yoshiharu Kohayakawa, Patrick Morris and Guilherme O. Mota. Factors in randomly perturbed hypergraphs. RS&A, 60(2022), 153-165.
  23. Hiep Han, Jie Han and Yi Zhao. Minimum degree thresholds for Hamilton (k/2)-cycles in k-uniform hypergraphs. JCTB, 153(2022), 105-148.
  24. Luyining Gan and Jie Han. Hamiltonicity in Cherry-quasirandom 3-graphs. European JC, 102(2022)103457.
  25. 2021

  26. Jie Han, Yoshiharu Kohayakawa, and Yury Person. Near-perfect clique-factors in sparse pseudorandom graphs CPC, 30(2021), 570-590. An extended abstract of this paper appears in the Proceedings of Discrete Mathematics Days 2018 (Sevilla).
  27. Longlong Li, Hu Chen, Ping Li, Jie Han, Guanghui Wang and Gong Zhang. The K-Core Decomposition Algorithm Under the Framework of GraphBLAS, HPEC 2021.
  28. Jie Han, Joanna Polycn and Andrzej Ruciński. Turán and Ramsey numbers for 3-uniform minimal paths of length 4. JGT, 98(2021), No. 3, 460-498.
  29. Jie Han, Yoshiharu Kohayakawa, Shoham Letzter, Guilherme O. Mota and Olaf Parczyk. The size-Ramsey number of 3-uniform tight paths. Advances in Combinatorics, 2021:5, 12 pp.
  30. Jie Han. On perfect matchings in k-complexes IMRN, 11(2021), 8741–8762.
  31. Jie Han, Allan Lo and Nicolás Sanhueza-Matamala. Covering and tiling hypergraphs with tight cycles CPC, 30(2021), 288-329. An extended abstract of this paper appeared in Eurocomb '17.
  32. Jie Han, Patrick Morris and Andrew Treglown. Tilings in randomly perturbed graphs: bridging the gap between Hajnal--Szemerédi and Johansson--Kahn--Vu. RS&A, 58 (2021) 480-516.
  33. Jie Han, Yoshiharu Kohayakawa, Patrick Morris, and Yury Person. Finding any given 2-factor in sparse pseudorandom graphs efficiently. JGT, 96(2021), no. 1, Special issue: Ron Graham, 87-108.
  34. Jie Han, Xichao Shu and Guanghui Wang. Non-linear Hamilton cycles in linear quasi-random hypergraphs. SODA 2021, 74-88.

    2020

  35. Jie Han, Chuanyun Zang and Yi Zhao. Matchings in k-partite k-uniform hypergraphs JGT, 95(2020), no. 1, 34-58.
  36. Jie Han, Matthew Jenssen, Yoshiharu Kohayakawa, Guilherme Oliveira Mota, and Barnaby Roberts. The multicolour size-Ramsey number of powers of paths. JCTB, 145(2020), 359-375.
  37. Josefran de Oliveira Bastos, Fabricio S. Benevides, and Jie Han. The number of Gallai k-colorings of complete graphs. JCTB, 144(2020), 1-13.
  38. Jie Han and Yi Zhao. Hamiltonicity in randomly perturbed hypergraphs JCTB, 144(2020), 14-31.
  39. Jie Han and Peter Keevash. Finding perfect matchings in dense hypergraphs. SODA 2020, pp. 2366-2377.
  40. Hiep Han, Jie Han, and Patrick Morris. Factors and loose Hamilton cycles in sparse pseudo-random hypergraphs SODA 2020, pp. 702-717. The full version of this paper appears in RS&A, 61 (2022), no. 1, 101-125.
  41. Jie Han and Andrew Treglown. The complexity of perfect matchings and packings in dense hypergraphs JCTB, 141(2020), 72-104.
  42. 2019

  43. Jie Han, Yoshiharu Kohayakawa, Patrick Morris, and Yury Person. Clique-factors in sparse pseudorandom graphs European JC, Volume 82 (December 2019) 102999.
  44. Wiebke Bedenknecht, Jie Han, Yoshiharu Kohayakawa, and Guilherme O. Mota. Powers of tight Hamilton cycles in randomly perturbed hypergraphs RS&A, 55-4(2019) 795-807.
  45. Julia Böttcher, Jie Han, Yoshiharu Kohayakawa, Richard Montgomery, Olaf Parczyk and Yury Person. Universality for bounded degree spanning trees in randomly perturbed graphs RS&A, 55-4(2019) 854-864.
  46. Wei Gao, Jie Han and Yi Zhao. Codegree conditions for tiling complete k-partite k-graphs and loose cycles CPC, 28-6 (2019) 840-870.
  47. Jie Han, Yoshiharu Kohayakawa, Marcelo Tadeu Sales and Henrique Stagni. Extremal and probabilistic results for order types. SODA 2019, pp 426-435.
  48. 2018

  49. Jie Han, Yoshiharu Kohayakawa, Marcelo Tadeu Sales, and Henrique Stagni. Property testing for point sets on the plane. LATIN 2018. LNCS, vol 10807, 584-596.
  50. Jie Han. On vertex-disjoint paths in regular graphs Elec. JC, 25-2(2018), P2.12.
  51. Jie Han. On perfect matchings and tilings in uniform hypergraphs SIDMA, 32-2 (2018), 919–932.
  52. Peter Frankl, Jie Han, Hao Huang and Yi Zhao. A degree version of the Hilton--Milner Theorem, JCTA, 155(2018) 493-502.
  53. Jie Han and Yoshiharu Kohayakawa. On hypergraphs without loose cycles, Discrete Math, 341-4(2018) 946-949.
  54. Jie Han and Jaehoon Kim. Two-regular subgraphs of odd-uniform hypergraphs, JCTB, 128(2018) 175-191.
  55. 2017

  56. Guantao Chen, Jie Han, Suil O, Songling Shan, and Shoichi Tsuchiya. Forbidden pairs and the existence of a spanning Halin subgraph. Graphs and Combin., 33-5(2017) 1321-1345.
  57. Jie Han, Allan Lo, Andrew Treglown and Yi Zhao. Exact minimum codegree threshold for K^-_4-factors CPC, 26-6(2017) 856-885.
  58. Wei Gao and Jie Han. Minimum codegree threshold for C_6^3-factors in 3-uniform hypergraphs. CPC, 26-4 (2017) 536-559.
  59. Jie Han. The complexity of perfect packings in dense graphs. TAMC 2017. LNCS, vol 10185.
  60. Jie Han. Decision problem for Perfect Matchings in Dense k-uniform Hypergraphs Transactions of the AMS, 369-7(2017), 5197-5218.
  61. Jie Han, Chuanyun Zang and Yi Zhao. Minimum vertex degree thresholds for tiling complete 3-partite 3-graphs JCTA, 149(2017) 115-147.
  62. Jie Han and Yoshiharu Kohayakawa. The maximum size of a non-trivial intersecting uniform family that is not a subfamily of the Hilton-Milner family Proceedings of the AMS, 145-1(2017) 73–87.
  63. 2016

  64. Jie Han. Near perfect matchings in k-uniform hypergraphs II SIDMA 30-3 (2016) 1453-1469.
  65. Jie Han. Perfect matchings in hypergraphs and the Erdos Matching Conjecture SIDMA 30-3 (2016) 1351-1357.
  66. Jie Han and Yi Zhao. Forbidding Hamilton cycles in uniform hypergraphs JCTA, 143 (2016) 107–115.
  67. 2015

  68. Jie Han and Yi Zhao. Minimum codegree threshold for Hamilton l-cycles in k-uniform hypergraphs JCTA, 132 (2015) 194-223.
  69. Jie Han. Near perfect matchings k-uniform hypergraphs CPC 24 (2015), no. 5, 723-732.
  70. Jie Han and Yi Zhao. Minimum vertex degree threshold for C_4^3-tiling JGT, 79 (2015), no. 4, 300-317.
  71. Jie Han and Yi Zhao. Minimum vertex degree threshold for loose Hamilton cycles in 3-uniform hypergraphs JCTB, 114 (2015) 70-96.
  72. 2013

  73. Jie Han and Yi Zhao. On multipartite Hajnal-Szemeredi theorems Discrete Math, 313-10(2013) 1119-1129.

  74. PhD thesis. Perfect Matchings, Tilings, Hamilton Cycles in Hypergraphs. Georgia State University, May 2015.